Digital Spy

Search Digital Spy
 

DS Forums

 
 

What did you buy today: Beauty & Hair Products


Reply
Thread Tools Search this Thread
Old Today, 00:15
oathy
Forum Member
 
Join Date: Jul 2010
Location: Llanelli
Posts: 16,990

Hi.

I recently found out one of my long term tablets (for my condition) actually destroys collagen I realised something was wrong when I noticed my skin has been marking really badly. Not just on the face but like resting on a pillow is leaving a bad wrinkle on my arm etc. I just wonder has anyone tried collagen supplements? I have read some people can vomit etc after the liquid ones

Or maybe has someone been using a collagen cream they find good.
any help would be brilliant I know it cant be helped because the drug is important but its playing hell with my skin
oathy is offline   Reply With Quote
Please sign in or register to remove this advertisement.
 
Reply



Thread Tools Search this Thread
Search this Thread:

Advanced Search

 
Forum Jump


All times are GMT +1. The time now is 15:59.